RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, Number 2(18), Pages 65–75 (Mi vkam200)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL MODELING

Van der Pol–Duffing oscillator with the effect of hereditary

E. R. Novikov

Vitus Bering Kamchatka State University

Abstract: The paper presents a new mathematical model of the van der Pol oscillator, Duffing with external periodic influence given hereditarity. An algorithm for finding the numerical solution of the original model equation, which is based on the finite-difference scheme. A computer program implementing this algorithm. With this program built waveform and the phase trajectories for hereditarity oscillator Van der Pol–Duffing.

Keywords: Van der Pol–Duffing oscillator, hereditarity, finite-difference scheme, phase trajectories, waveform.

DOI: https://doi.org/10.18454/2079-6641-2017-18-2-65-75

Full text: PDF file (693 kB)
Full text: http:/.../nov-17-218
References: PDF file   HTML file

UDC: 517.938
MSC: 37N30
Received: 20.05.2017

Citation: E. R. Novikov, “Van der Pol–Duffing oscillator with the effect of hereditary”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, no. 2(18), 65–75

Citation in format AMSBIB
\Bibitem{Nov17}
\by E.~R.~Novikov
\paper Van der Pol--Duffing oscillator with the effect of hereditary
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2017
\issue 2(18)
\pages 65--75
\mathnet{http://mi.mathnet.ru/vkam200}
\crossref{https://doi.org/10.18454/2079-6641-2017-18-2-65-75}
\elib{http://elibrary.ru/item.asp?id=29344613}


Linking options:
  • http://mi.mathnet.ru/eng/vkam200
  • http://mi.mathnet.ru/eng/vkam/y2017/i2/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Tverdyi, “Zadacha Koshi dlya uravneniya Rikkati s nepostoyannymi koeffitsientami i uchetom peremennoi stepennoi pamyati”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 3(23), 148–157  mathnet  crossref  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:153
    Full text:54
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019